Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 54, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Oct 25, 2012, 10:10 PM CDT. It took effect at Oct 26, 2012, 8:00 AM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2012, 10:10 PM CDT (03:10 UTC)
- In effect from
- Oct 26, 2012, 8:00 AM CDT
- Expired
- Oct 27, 2012, 10:00 PM CDT
- In force
- 38 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
530 WHUS74 KCRP 260310 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1010 PM CDT THU OCT 25 2012 ...STRONG NORTHERLY WINDS WILL DEVELOP IN WAKE OF FRONTAL PASSAGE FRIDAY MORNING... .A STRONG COLD FRONT WILL PUSH THROUGH THE MIDDLE TEXAS COASTAL WATERS NEAR SUNRISE FRIDAY MORNING. BEHIND THE FRONT...STRONG OFFSHORE FLOW WILL DEVELOP AND PERSIST THROUGH AT LEAST SATURDAY. IN ADDITION...BAY WATERS WILL BECOME CHOPPY TO ROUGH AND SEAS WILL BEGIN TO BUILD. GMZ230-235-250-255-270-275-261000- /O.NEW.KCRP.SC.Y.0054.121026T1400Z-121027T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1010 PM CDT THU OCT 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 7 AM CDT SATURDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS AT TIMES. BAY WATERS WILL BECOME CHOPPY TO ROUGH AND SEA HEIGHTS WILL BEGIN TO BUILD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RG
7 follow-up statements
837 WHUS74 KCRP 260824 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 324 AM CDT FRI OCT 26 2012 ...STRONG NORTHERLY WINDS WILL DEVELOP IN WAKE OF FRONTAL PASSAGE THIS MORNING... .A STRONG COLD FRONT WILL PUSH THROUGH THE MIDDLE TEXAS COASTAL WATERS THROUGH THE MORNING HOURS. BEHIND THE FRONT...A STRONG OFFSHORE FLOW WILL DEVELOP WITH GUSTS TO NEAR GALE FORCE POSSIBLE. THE STRONG OFFSHORE FLOW WILL PERSIST THROUGH SATURDAY. IN ADDITION...BAY WATERS WILL BECOME CHOPPY TO ROUGH AND SEAS WILL BUILD TO 7 TO 9 FEET. GMZ250-255-270-275-261700- /O.EXT.KCRP.SC.Y.0054.121026T1300Z-121027T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 324 AM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CDT SATURDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE POSSIBLE. SEAS WILL BUILD TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-261700- /O.EXT.KCRP.SC.Y.0054.121026T1300Z-121027T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 324 AM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 7 AM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 7 AM CDT SATURDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS AT TIMES. BAY WATERS WILL BECOME CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TE
317 WHUS74 KCRP 261512 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1012 AM CDT FRI OCT 26 2012 ...STRONG NORTHERLY WINDS WILL DEVELOP TODAY IN WAKE OF FRONTAL PASSAGE... .A STRONG COLD FRONT MOVED THROUGH THE MIDDLE TEXAS COASTAL WATERS EARLIER THIS MORNING. A STRONG OFFSHORE FLOW WILL DEVELOP TODAY WITH GUSTS TO NEAR GALE FORCE POSSIBLE. THE STRONG OFFSHORE FLOW WILL PERSIST THROUGH SATURDAY. IN ADDITION...BAY WATERS WILL BECOME CHOPPY TO ROUGH AND SEAS WILL BUILD TO 7 TO 9 FEET. GMZ250-255-270-275-262300- /O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1012 AM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE POSSIBLE. SEAS WILL BUILD TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-262300- /O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1012 AM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS AT TIMES. BAY WATERS WILL BECOME CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
379 WHUS74 KCRP 262047 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 347 PM CDT FRI OCT 26 2012 ...STRONG NORTHERLY WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS... .A STRONG OFFSHORE FLOW WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND PERSIST THROUGH SATURDAY. IN ADDITION...BAY WATERS WILL BECOME CHOPPY TO ROUGH AND SEAS WILL BUILD TO 6 TO 8 FEET. GMZ250-255-270-275-270500- /O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 347 PM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE POSSIBLE. SEAS WILL BUILD TO 6 TO 8FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-270500- /O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 347 PM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS AT TIMES. BAY WATERS WILL BECOME CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
554 WHUS74 KCRP 270236 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 936 PM CDT FRI OCT 26 2012 ...STRONG NORTH WINDS WILL CONTINUE TONIGHT... .HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH ACROSS TEXAS AND THE WESTERN GULF OF MEXICO THROUGH SATURDAY. THE RESULT WILL BE STRONG NORTH WINDS ACROSS THE MIDDLE TEXAS COASTAL WATERS. GMZ250-255-270-275-271045- /O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 936 PM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY. * WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 25 KNOTS. SEAS WILL AVERAGE 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-271045- /O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 936 PM CDT FRI OCT 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS: NORTH WINDS WILL AVERAGE AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MB
593 WHUS74 KCRP 270845 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 345 AM CDT SAT OCT 27 2012 ...STRONG NORTH WINDS WILL CONTINUE TONIGHT... .HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH ACROSS TEXAS AND THE WESTERN GULF OF MEXICO THROUGH SATURDAY. THE RESULT WILL BE STRONG NORTH WINDS ACROSS THE MIDDLE TEXAS COASTAL WATERS. GMZ250-255-270-275-271645- /O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 345 AM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 25 KNOTS. SEAS WILL AVERAGE 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-271200- /O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 345 AM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: NORTH WINDS WILL AVERAGE AROUND 20 KNOTS THIS MORNING THEN DIMINISH TO 15 TO 20 KNOTS BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TE
884 WHUS74 KCRP 271235 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 735 AM CDT SAT OCT 27 2012 ...STRONG NORTH WINDS WILL CONTINUE THROUGH THE AFTERNOON... .HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH ACROSS TEXAS AND THE WESTERN GULF OF MEXICO THROUGH TODAY. THE RESULT WILL BE STRONG NORTH WINDS ACROSS THE MIDDLE TEXAS COASTAL WATERS THROUGH THE AFTERNOON. WINDS SHOULD LESSEN BY EARLY THIS EVENING. GMZ250-255-270-275-272100- /O.CON.KCRP.SC.Y.0054.000000T0000Z-121027T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 735 AM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON FOR THE MIDDLE TEXAS GULF WATERS OUT TO 60 NAUTICAL MILES. * WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 25 KNOTS. SEAS WILL AVERAGE 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
620 WHUS74 KCRP 272037 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 337 PM CDT SAT OCT 27 2012 ...NORTHERLY WINDS AND ELEVATED SEAS WILL DIMINISH THROUGH THE EARLY EVENING HOURS... .HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH ACROSS TEXAS AND THE WESTERN GULF OF MEXICO THIS AFTERNOON ALLOWING FOR NORTHERLY WINDS TO WEAKEN THROUGH THE LATE AFTERNOON. HOWEVER...ELEVATED SEAS WILL REMAIN THROUGH THE EARLY EVENING ACROSS THE OFFSHORE WATERS. GMZ250-255-272145- /O.EXP.KCRP.SC.Y.0054.000000T0000Z-121027T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 337 PM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON FOR THE NEAR SHORE WATERS FROM BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT TO 20 NAUTICAL MILES. $$ GMZ270-275-280300- /O.EXT.KCRP.SC.Y.0054.000000T0000Z-121028T0300Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 337 PM CDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS AND WAVES: NORTH WINDS WILL AVERAGE 20 TO 25 KNOTS...DECREASING TO 15 TO 20 KNOTS EARLY IN THE EVENING. SEAS WILL AVERAGE 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 7:13 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Oct 25, 7:13 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 713 PM CDT THU OCT 25 2012 .DISCUSSION...NOTE AVIATION DISCUSSION BELOW. && .AVIATION...INCREASING CLOUD COVER EXPECTED (WITH CEILINGS APPROACHING MVFR CATEGORY) IN ADVANCE OF A COLD FRONT OVERNIGHT. THIS FRONT IS EXPECTED TO ENTER VCT NEAR 08Z FRIDAY AND NEAR CRP/ALI/LRD NEAR 12Z FRIDAY. ISOLD/SCT SHOWERS ANTICIPATED NEAR FRONTAL PASSAGE. ISOLD THUNDERSTORMS MAY OCCUR ALONG THE COASTAL BEND GENERALLY DRG THE 09-12Z FRI PERIOD. AFTER FROPA...MVFR CEILINGS WITH PATCHY LIGHT RAIN/ISOLATED SHOWERS ENDING BY AFTN FOLLOWED BY VFR CEILINGS. LIGHT ONSHORE FLOW IN ADVANCE OF THE FRONT FOLLOWED BY INCREASING NORTH WIND AFTER FROPA. MODERATE/BREEZY WIND BY FRIDAY LATE MORNING/AFTN. && .PREV DISCUSSION... /ISSUED 346 PM CDT THU OCT 25 2012/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...THE COLD FRONT IS CURRENTLY DRAPED ACROSS NORTH AND WEST TEXAS THIS AFTERNOON...WITH AN EXPECTED TIME OF ARRIVAL ACROSS SOUTH TEXAS FROM 07Z-12Z. MOISTURE WILL CONTINUE TO POOL INTO THE REGION AS THE NIGHT PROGRESSES...WITH CURRENT RADAR OBSERVATIONS SHOWING ISOLATED SHOWERS DEVELOPING IN THE AREA OF HIGHER MOISTURE OVER THE WATERS. THESE SHOWERS WILL GRADUALLY DISSIPATE THROUGH THE EARLY EVENING AS MOISTURE AXIS REMAINS A BIT FURTHER WEST. ISOLATED TO SCATTERED DEVELOPMENT IS EXPECTED TO DEVELOP LATE THIS EVENING THROUGH THE MORNING HOURS ALONG THE FRONTAL BOUNDARY WHERE 1.5 TO 1.7 INCH PWATS SHOULD RESIDE /ESPECIALLY ACROSS THE EASTERN CWA/. THIS IN COMBINATION WITH WEAK POSITIVE VORTICITY ADVECTION SHOULD BE ENOUGH FOR THUNDER TO REMAIN IN THE FORECAST OVERNIGHT. BEST UPPER LEVEL DYNAMICS REMAINS WELL NORTH OF THE REGION KEEPING MOST IF ANY SEVERE WEATHER OUT OF SOUTH TEXAS. HOWEVER...SOME INFLUENCE FROM THE 65KT SUBTROPICAL JET MAY BE ENOUGH TO ALLOW FOR AN ISOLATED STORM TO BECOME STRONG. MODELS ARE HINTING AT WEAK ISENTROPIC GLIDE IN THE MIDLEVELS WHERE MOISTURE WILL RESIDE AFTER THE FRONTAL PASSAGE...WHICH WOULD LEAD TO LIGHT SHOWERS AND/OR DRIZZLE...HOWEVER MOST LIKELY WILL BE THICK CLOUD COVER. DID END PRECIP QUICKER AS UPGLIDE APPEARS WEAK BY THE AFTERNOON. WINDS WILL BECOME BREEZY IN WAKE OF THE FRONT AS STRONG SURFACE HIGH PRESSURE SHIFTS EAST. MIDLEVEL HEIGHTS FALL WITH COOLER TEMPERATURES REACHING THE AREA. AS FOR TEMPERATURES...THE WARMEST TEMPERATURES OF THE DAY ACROSS THE NORTHERN CWA WILL MOST LIKELY OCCUR DURING THE EARLY MORNING HOURS PRIOR TO THE FRONTAL PASSAGE...WITH AFTERNOON TEMPERATURES OVERALL EXPECTED TO RANGE IN THE MID 60S TO MID 70S FROM NORTH TO SOUTH. FRIDAY NIGHT SHOULD BE COOL WITH TEMPS IN THE 50S. LONG TERM (SATURDAY THROUGH THURSDAY)...COOL...FALL LIKE CONDITIONS ACROSS SOUTH TEXAS THIS WEEKEND INTO EARLY NEXT WEEK. HIGH TEMPS SATURDAY WILL LIKELY NOT MAKE IT OUT OF THE 60S FOR MOST LOCATIONS. WEAK DOWNGLIDE AS WELL AS DRY AIR ADVECTION BELOW H85 MAY RESULT IN THINNING OF CLOUD DEPTH DURING THE DAY SATURDAY...AND EVEN SOME PEAKS OF SUN IN SOME AREAS ACROSS THE NORTHERN CWA BUT MOSTLY CLOUDY TO CLOUDY ELSEWHERE. EVENTUALLY CLEARING TAKES PLACE SUNDAY AND SUNDAY NIGHT. LOWS SUNDAY AND MONDAY MORNINGS WILL BE COOLEST OF THE SEASON THUS FAR...INTO THE 40S NORTHERN AND CENTRAL AREAS...AND 50S ELSEWHERE EXCEPT IMMEDIATE COAST. GRADUAL WARMING TREND IN HIGHS TAKES PLACE SUNDAY THROUGH THE MIDDLE PART OF NEXT WEEK...BUT STILL COOL MORNINGS UNTIL MOISTURE RETURN TAKES PLACE TUESDAY NIGHT INTO WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 70 74 56 69 51 / 30 40 10 10 0 VICTORIA 63 70 50 67 45 / 40 20 10 10 0 LAREDO 70 72 53 65 53 / 30 30 10 10 0 ALICE 68 73 53 68 48 / 40 30 10 10 0 ROCKPORT 68 74 56 68 52 / 30 30 10 10 0 COTULLA 64 66 51 65 48 / 40 20 10 10 0 KINGSVILLE 69 76 54 69 50 / 40 40 10 10 0 NAVY CORPUS 70 75 59 69 55 / 30 40 10 10 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && WC/87...SHORT TERM
Hazardous weather outlook, Oct 25, 5:34 AM CDT, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 534 AM CDT THU OCT 25 2012 TXZ229>234-239>247-261045- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 534 AM CDT THU OCT 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH TEXAS LATE TONIGHT AHEAD OF A COLD FRONT. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH TEXAS FRIDAY AS A COLD FRONT MOVES THROUGH THE AREA. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-261045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 534 AM CDT THU OCT 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT AHEAD OF A COLD FRONT. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG OFFSHORE WINDS WILL DEVELOP BEHIND A COLD FRONT BY FRIDAY NIGHT. A SMALL CRAFT ADVISORY WILL BE NECESSARY FOR THE GULF WATERS FRIDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PZ/TMT
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.